Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Global Strong Solutions of the Vlasov–Poisson–Boltzmann System in Bounded Domains

Title
Global Strong Solutions of the Vlasov–Poisson–Boltzmann System in Bounded Domains
Authors
LEE, DONGHYUNKIM, CHANWOOCAO, YUNBAI
Date Issued
Sep-2019
Publisher
Springer Verlag
Abstract
When dilute charged particles are confined in a bounded domain, boundary effects are crucial in the global dynamics. We construct a unique global-in-time solution to the Vlasov-Poisson-Boltzmann system in convex domains with the diffuse boundary condition. The construction is based on an L-2-L framework with a novel nonlinear-normed energy estimate of a distribution function in some weighted W-1,W-p-spaces and C-2,C--estimates of the self-consistent electric potential. Moreover we prove an exponential convergence of the distribution function toward the global Maxwellian.
URI
http://oasis.postech.ac.kr/handle/2014.oak/99695
ISSN
0003-9527
Article Type
Article
Citation
Archive for Rational Mechanics and Analysis, vol. 233, no. 3, page. 1027 - 1130, 2019-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse